# SDR RAIA201403260001

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 33,933 hours, 31,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, MAIN CABIN DOOR LOCK INDICATIONS ARE NOT ALIGNED UP WHEN DOOR IS CLOSED AND LOCKED.  MAINTENANCE INSPECTED FOR FULLY CLOSED AND LOCKED OPERATION FOR A FERRY FLIGHT.  MAINTENANCE ADJUSTED FORWARD AND REAR LOCK BOX CABLES, OPS CHECK GOOD AND RETURN TO SERVICE.
